# SDR SWAA2021032652330

- Difficulty date: February 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR BUSHING FITTING ATTACH FLAP TRACK FAIRING 7 AT RT WING (1 EA) / REPLACED BUSHING FITTING ATTACH FLAP TRACK FAIRING 7 AT RT WING (1 E/A) IAW SRM 51-40-02- 0G-0 AND THE INSTALLATION WILL BE ACCOMPLISHED ON CARD NO.JPANEL-640-CLOSE
